MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was enrolled in the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) 6.0 x 125 mm stent to treat a denovo lesion in the right superficial femoral artery (sfa) distal third to proximal popliteal artery.A retrograde approach was used and the lesion was pre-dilated with percutaneous transluminal angioplasty (pta) and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified and it was reported as not related to the device and not related to the procedure.It was reported as being related to a worsening pre-existing condition.The patient had severe multi-level flow limiting disease of the right femoropopliteal artery.It was target lesion-related.It was reported as not serious but it required medication to treat the event but no percutaneous intervention was required.The event was originally reviewed by veryan on 22-may-23 where it was considered possibly device related.As it was reported as not serious and had not required any medical/surgical intervention at the time it was not reportable but following receipt of additional information on 15-mar-24, as this event led to the need for medication it was considered reportable.The outcome was reported as continuing.The device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
Additional information was received by the site and reviewed by veryan on 22-jul-2025 that this event was ongoing at the study exit.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key19094755
Report Number3011632150-2024-00021
Device Sequence Number12683122
Product Code NIP
UDI-Device Identifier05391526850480
UDI-Public(01)05391526850480(17)220813(11)210112(10)0000066598
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2022
Device Catalogue Number142122-14
Device Lot Number0000066598
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite